Journal of Mathematics and Statistics

A Study of Naghdi's Shell with a Unilateral Contact of a Rigid Obstacle

Taallah Frekh and Nouri Fatma-Zohra

DOI : 10.3844/jmssp.2010.333.341

Journal of Mathematics and Statistics

Volume 6, Issue 3

Pages 333-341

Abstract

Problem statement: In this study we considered a shell modeled by Naghdi’s equations with a unilateral contact of a rigid body. Approach: This model has been studied by Blouza and Le Dret (1994b) but without contact. Results: In this study, we studied the existence, uniqueness and continuity of the deformation of this shell with respect to the data. Conclusion: We proposed to approximate the model by a finite element method.

Copyright

© 2010 Taallah Frekh and Nouri Fatma-Zohra. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.